Nonlinear transport coefficients and fluctuation-dissipation theorem

D. Jou, M. Zakari

Research output: Contribution to journalArticleResearchpeer-review

5 Citations (Scopus)


The aim of this paper is to derive a generalized expression for nonlinear transport coefficients, by using information theory and an identification of Lagrange multipliers obtained by comparison with a nonequilibrium thermodynamic entropy. © 1995.
Original languageEnglish
Pages (from-to)129-132
JournalPhysics Letters A
Publication statusPublished - 17 Jul 1995


Dive into the research topics of 'Nonlinear transport coefficients and fluctuation-dissipation theorem'. Together they form a unique fingerprint.

Cite this